If you need an accessible version of this item please contact JSTOR User Support

Recent Mathematical Tables

Mathematical Tables and Other Aids to Computation
Vol. 7, No. 44 (Oct., 1953), pp. 236-246
DOI: 10.2307/2002835
Stable URL: http://www.jstor.org/stable/2002835
Page Count: 11
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Recent Mathematical Tables
Preview not available

Page Thumbnails

  • Thumbnail: Page 
236
    236
  • Thumbnail: Page 
237
    237
  • Thumbnail: Page 
238
    238
  • Thumbnail: Page 
239
    239
  • Thumbnail: Page 
240
    240
  • Thumbnail: Page 
241
    241
  • Thumbnail: Page 
242
    242
  • Thumbnail: Page 
243
    243
  • Thumbnail: Page 
244
    244
  • Thumbnail: Page 
245
    245
  • Thumbnail: Page 
246
    246